# SDR CALA2014021300189

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 46,689 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 9534
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK CHARGER AT STATION 500C & 7, WL 213 & RBL 67 INOPERATIVE.  R & R BATTERY PACK AT STATION 500C & 7, WL 213 & RBL 67 IAW B737 AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW B737 AMM 33-5 1-00.  REMOVED BATTERY CHARGER PN P717-02-001, SN 9534 & INSTALLED BATTERY CHARGER PN D717-0 2-001 & SN 12001.
